# SDR DL72S961632

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 6556703
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, AT 27,000 PASSENGER CABIN WINDOW AT ROW 2A CRACKED AND CABIN PRESSURE WAS MAINTAINED AT 7.6 PSI.  FLT WAS CONTINUED AT FL200 AND CABIN PRESS AT 6.0 PSI.  ON ARRIVAL PBI FOUND OUTER WINDOW PANE BROKEN, INNER PANE INTACT.  REPLACED 2A WINDOW, INSPECTED SURROUNDING AREA, NO PROBLEMS FOUND.
